Title: Efficient high-breakdown M-estimators of scale
Authors: Croux, Christophe # ×
Issue Date: 1994
Publisher: North-Holland Pub. Co.
Series Title: Statistics & probability letters vol:19 pages:371-379
ISSN: 0167-7152
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science